Singular integral operators on Triebel-Lizorkin spaces of para-accretive type

Chin Cheng Lin, Kunchuan Wang

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

In this article, we study the boundedness of singular integral operators acting on Triebel-Lizorkin spaces of para-accretive type and show a Tb theorem on these spaces, which extends previous results in David, Journé and Semmes (1985) [3], Han (1994) [9], Han, Lee and Lin (2004) [10], Han and Sawyer (1990) [12], Lin and Wang (2009) [15], Wang (1999) [22].

Original languageEnglish
Pages (from-to)453-462
Number of pages10
JournalJournal of Mathematical Analysis and Applications
Volume364
Issue number2
DOIs
StatePublished - 15 Apr 2010

Keywords

  • Calderón reproducing formula
  • Para-accretive function
  • Paraproduct operator
  • Tb theorem
  • Triebel-Lizorkin space

Fingerprint

Dive into the research topics of 'Singular integral operators on Triebel-Lizorkin spaces of para-accretive type'. Together they form a unique fingerprint.

Cite this